You certainly are having problems with your son and his behaviour. It is difficult to know exactly which is the chicken and which is the egg here.Risperidal has many side effects including agitation and causes abdominal pain and nausea and vomiting. What is required here and is indeed urgently required is a proper diagnosis.Up to now you have not had a proper diagnosis of his problem. If your son does not have ADHD what is the diagnosis? His behaviour may possibly be the autism syndrome if it is not ADHD.He must be seen by a paediatric neurologist as soon as possible.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.